Communications in Mathematical Physics

Harmonic maps with defects

Ha\"\i"m Brezis, Jean-Michel Coron, and Elliott H. Lieb

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 107, Number 4 (1986), 649-705.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104116234

Mathematical Reviews number (MathSciNet)
MR0868739

Zentralblatt MATH identifier
0608.58016

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 81E13 82A05

Citation

Brezis, Ha\"\i"m; Coron, Jean-Michel; Lieb, Elliott H. Harmonic maps with defects. Comm. Math. Phys. 107 (1986), no. 4, 649--705. https://projecteuclid.org/euclid.cmp/1104116234


Export citation